# SDR MASA00145

- Difficulty date: November 10, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6519021
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 TRACK LIGHT PLASTIC HOUSING BROKEN DURNIG A ROUTINE INSPECTION.  MAINTENANCE REMOVED AND REPLACED NR 2 TRACK LIGHT ASSEMBLY.  OPS CHECK GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
